# SDR SWAA021087

- Difficulty date: May 18, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 49,705 hours, 42,040 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Part serial: WN0051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 L/E SLAT CRACKED UNDER PREVIOUS REPAIR.  REMOVED AND REPLACED NR 1 L/E SLAT PER MM.
